# SDR DXTA2016042606229

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 14,174 hours, 8,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL FROM OVERHEAD WEMACS.  SEEMED STRONGER IN COCKPIT.  NOTICED PRIOR TO DESCENT FROM ALTITUDE.
